I feel that the erection is not normal
You should definately talk to your doctor, my husband has a problem sometimes too but he can't take it because of his heart medicines. Viagra can mess with your heart so please explain everything to you doctor first, and you have to be honest so you don't get sick. I am glad you are in good health at 70, bless your heart. Good luck with your problem I am sure you will be o.k. if you are honest with your doctor. Hope this short note helps and good luck, have fun.
- Viagra Information for Consumers
- Viagra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viagra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2013 • 2 answers
Posted 5 Mar 2015 • 3 answers
Posted 5 Dec 2015 • 3 answers
Viagra - When I was younger and got an erection it would reach to belly button. Now it is half that.
Posted 19 Jan 2016 • 1 answer
Erectile Dysfunction - Don't nothing make me get an erection or don't have any desire I had prostate
Posted 29 Aug 2016 • 1 answer